# SDR AALA202207057527

- Difficulty date: June 28, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 59,308 hours, 29,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AT FR 68 AND S22R AT DOOR STOP #1 LOWER INBOARD BOLT HOLE. REPAIRED FRAME PER SRM 53-41-12-300-011.
